# SDR ASOA2014041410347

- Difficulty date: March 23, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,522 hours, 30,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Arm
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD, PAX DOOR HAND RAIL HINGE ARM "CUP" AT PAX DOOR SILL CORRODED.  RIGHT FS310 CORRODED ALONG AFT EDGE AT BOTTOM FWD CORNER OF SERVICE DOOR CUT-OUT, JUST AT FLOOR SILL LEVEL.  REMOVED FWD PAX DOOR HAND RAIL HINGE ARM CUP DRILLED UP ATTACH HOLES & HOLES FOR NUTPLATES REF SRM 57-40-11 & DWG 601R31527.  INSTALLED NUT PLATES ON HINGE ARM CUP & INSTALLED ASSY IN ACFT IAW SRM 51-42-06 & DWG 601R31527.  R & R RT JOINT ANGLE IAW SRM 53-21-23, 51-42-34.
